MAUDE Adverse Event Report: ENCORE MEDICAL L.P. TURON PEGGED GLENOID, SZ 54MM, EPLUS; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED

ENCORE MEDICAL L.P. TURON PEGGED GLENOID, SZ 54MM, EPLUS; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Catalog Number 521-01-254
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 05/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to dr.Revised this patient from a turon tsa to a reverse tsa because of a failed rotator cuff.
 
Additional Manufacturer Narrative
See h11.Complaint has been evaluated and is similar to:1644408-2021-00821; 520-01-246, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to: 1644408-2019-00248; 521-01-250, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
TURON PEGGED GLENOID, SZ 54MM, EPLUS
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key19464331
Report Number1644408-2024-00826
Device Sequence Number3665685
Product Code PAO
UDI-Device Identifier00888912145404
UDI-Public00888912145404
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K123982
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2019
Device Catalogue Number521-01-254
Device Lot Number802N1012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer07/04/2024
08/05/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date08/01/2024
08/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-32-204 LOT: 769P3151; 520-00-000 LOT: 878C1515; 520-00-000 LOT: 878C1515; 520-01-010 LOT: 455G1179; 520-01-010 LOT: 455G1179; 520-54-018 LOT: 939C1053; 520-54-018 LOT: 939C1053
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age58 YR
Patient SexMale